# SDR REXA2022102602307

- Difficulty date: October 20, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 280-295 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R BETWEEN FS280 AND 295 HAS CORROSION	REMOVED AND REPLACED STR 25R SECTION SH670-31212-2 BETWEEN FS 280- FS 333 REF CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
